# SDR 08FDEA00617

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54103
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BY THE L2 DOOR, STA 700-720, LBL 60, WL208 HAS CORROSION. REMOVED CORROSION FROM FLOOR SUPPORT, L=12.0, W=1.7, D=0.015, ORIGINAL MATERIAL THICKNESS = 0.063.  FOUND TO BE OUT OF SRM 53-00-51, FIG 101, DETAIL II AND III LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT (U CHANNEL) IAW SRM 51-40-02.  REPLACEMENT PART FABRICATED ON MAE TRAVELER T7/713364 FROM 7075-0, 0.056B, HEAT TREATED TO T6 IAW SRM 51-10-02.
